Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dreamer0

Switching To Ortho Tri Cyclen

Hi Everyone!

I was on yaz for 1 year and it did NOTHING for my skin, just as much acne as ever. I then switched to Desogen, which cleared my acne quite a bit but gave me brutal headaches and mood swings so bad I didn't know who I was anymore lol (high progestin pills don't work for me). I had to switch off desogen right away so my dr. gave me tri cyclen-lo. Took that and had great moods, no headaches, but didn't help with acne, made it worse.

I am supposed to start regular ortho tri cyclen tomorrow. I'm really scared of weight gain and puffiness, did anyone experience those side effects on the regular ortho tri cyclen? If so, did they go away after being on it for a while?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×